MathSciNet Relay Station
MathSciNet bibliographic data
MR2291834 (2008d:65088) 65M06 (76A15 82D30)
Holden, H.; Karlsen, K. H.; Risebro, N. H. Convergent difference schemes for the Hunter-Saxton equation. Math. Comp. 76 (2007), no. 258, 699–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement